Well, I've been on Viibryd for a month, and it's really, really helped my depression and anxiety so on that premise alone I don't want to have to change. But, I have felt like I had the flu every single day so far. I can't eat, I'm throwing up bile/heaving for hours every single day, have serious diarrhea, I've lost a lot of weight because of all this junk (which is good, but this isn't the way I was meaning to, last thing I want is to burn muscle.) Anyone who's dealt with this and stuck with it, does it eventually lessen or did you have to switch meds because it just wouldn't get better? Any help would be appreciated. Thanks and please help, I don't want to have to go off of these because this is the first time anything's ever helped my depression, but I can't be sick like this, I can't do anything but laze around because I feel so horrible, and when I do finally feel decent I have no energy
You need to call your doctor right away as for side effects list for this drug on this site it says:
Stop taking Viibryd and call your doctor at once if you have a serious side effect such as:
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), blood in your urine or stools, purple or red pinpoint spots under your skin;
agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination, fainting;
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, overactive reflexes, feeling like you might pass out;
racing thoughts, unusual risk-taking behavior, decreased inhibitions, feelings of extreme happiness or sadness; or
extreme thirst with headache, nausea, vomiting, weakness, trouble concentrating, memory problems, confusion, fainting, seizure, shallow breathing or breathing that stops.
Your reaction should have been reported to your doctor right away. If you cannot reach your doctor then contact another doctor asap.
Samusss. I am amazed at your ability to deal with this, but in no way should you suffer like this. I do hope you are drinking plenty of fluids. If you feel faint, an ER is your best bet. Have someone drive you or take an Ambulance. Do not drive yourself or take public transportation, except a cab if it is short distance. I would go yesterday if I were you. This is truly serious. So go now and start getting well. They will sort it out at the hospital. Be sure you tell them you are vomiting and dehydrated so they move you through triage quickly. Very important.
These are serious side effects. It might also be a completely different condition you have. Either way dehydration is your greatest danger as well as tearing your esophagus and anal region. Drink tons of liquids, even if you throw them up and get to that ER today.
Please let me know how you are doing later. My thoughts go with you. Karen
I wrote you earlier but that reply did not appear. Hope there is no later duplication. You certainly are suffering from what may be a very unpleasant side effect of Viibryd, (or maybe not,) but you don't give us enough information. Please advise the dosage you're on, did you gradually increase it, what your Dr has had to say about these problems, and a list of any other meds you presently take.,
It's wonderful that you feel Viibryd is working for you. It has been life changing for many people. But a dose adjustment or another drug combination must be considered to solve this urgent problem. Obviously, even if you're not now identifying as depressed, no one could function like this! You will risk dehydration or worse and you may even be vomiting up the med before it has gotten into your bloodstream.
Please give us a little more info when you're feeling better, talk to your Dr or the on call doc right away, as you cannot stop taking Viibryd cold turkey.
We will be waiting to hear from you here in the Viibryd support group.
4N Substances aka Frenchiev
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2018 • 29 answers
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
Updated 8 Mar 2012 • 2 answers
Updated 14 Jul 2014 • 2 answers
Updated 28 Feb 2018 • 7 answers
Updated 23 Dec 2013 • 3 answers